# SDR USAA2012120500002

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - LOWER EXIT SIGN AT 1L AND R1 DOOR INOP.  REMOVED AND REPLACED BAD FUSE ON POWER SUPPLY/BATTERY PACK FOR LOWER EMERGENCY SIGNS 1L 1R.
